# SDR 9504299958

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED ON APPROACH.  ACCOMPLISHED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LEFT GEAR DOOR SWITCH ARM BROKEN.  REPLACED SWITCH, OPERATIONAL CHECK OK. AIRCRAFT RETURNED TO SERVICE.
